RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2015, том 6, номер 3, страницы 54–75 (Mi emj202)  

Multidimensional variational functionals with subsmooth integrands

I. V. Orlovab, A. V. Tsygankovaa

a Department of Mathematics and Informatics, Crimea Federal V. Vernadsky University, 4 Academician Vernadsky Avenue, Simferopol, Republic of Crimea, Russia, 295007
b Institute of Mathematics, Voronezh State University, 1 University Square, Voronezh, Russia, 394006

Аннотация: In the present paper, we establish a base of investigation of multidimensional variational functionals having $C^1$-subsmooth or $C^2$-subsmooth integrands. First, an estimate of the first $K$-variation for the multidimensional variational functional having a $C^1$-subsmooth integrand is obtained and numerous partial cases are studied. Secondly, we have obtained $C^1$-subsmooth generalizations of the basic variational lemma and Euler–Ostrogradskii equation. Finally, for the $C^2$-subsmooth case, an estimate of the second $K$-variational is obtained and a series of the partial cases is studied as well.

Ключевые слова и фразы: compact subdifferential, subsmoothness, multidimensional variational functional, Euler–Ostrogradskii equation, Euler–Ostrogradskii inclusion.

Финансовая поддержка Номер гранта
Российский научный фонд 14-21-00066
The research of I.V. Orlov was supported by the Russian Scientific Foundation (project 14-21-00066, Voronezh State Uniersity).


Полный текст: PDF файл (454 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 49J05, 49L99
Поступила в редакцию: 31.01.2015
Язык публикации: английский

Образец цитирования: I. V. Orlov, A. V. Tsygankova, “Multidimensional variational functionals with subsmooth integrands”, Eurasian Math. J., 6:3 (2015), 54–75

Цитирование в формате AMSBIB
\RBibitem{OrlTsy15}
\by I.~V.~Orlov, A.~V.~Tsygankova
\paper Multidimensional variational functionals with subsmooth integrands
\jour Eurasian Math. J.
\yr 2015
\vol 6
\issue 3
\pages 54--75
\mathnet{http://mi.mathnet.ru/emj202}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000374499900005}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj202
  • http://mi.mathnet.ru/rus/emj/v6/i3/p54

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:141
    Полный текст:20
    Литература:18

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018